# SDR REXA2018120101176

- Difficulty date: December 1, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 30,389 hours, 28,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CEILING EMERGENCY FLOOD LIGHT INOP. R&R NR 3 CEILING EMERGENCY FLOOD LIGHT BULB IAW AMM 33-51-16. OPS CK'S GOOD. OK FOR SERVICE.
